Qualitative analysis of fractional differential equations with ψ-Hilfer fractional derivative

Document Type : Research Paper


1 Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore-641020, India.

2 Department of Mathematics and Computer Sciences, Hakim Sabzevari University of Sabzevar, Sabzevar, Iran.


In this paper, we investigate the solutions of a class of ψ-Hilfer fractional differential equations with the initial values in the sense of ψ-fractional integral by using the successive approximation techniques. Next, the continuous dependence of a solution for the given Cauchy-type problem is presented.


  • [1]          S. Abbas, M. Benchohra, and S. Sivasundaram, Dynamics and Ulam stability for Hilfer type fractional differential equations, Nonlinear Stud., 4(4) (2016), 627-637.
  • [2]          G. Ali, I. Ahmad, K. Shah, and T. Abdeljawad, Iterative Analysis of Nonlinear BBM Equations under Nonsingular Fractional Order Derivative, Adv. Math. Phys., 2020 (2020),Article ID: 3131856, 1-12.
  • [3]          G. Ali, K. Shah, T. Abdeljawad, H. Khan, G. U. Rahman, and A. Khan On existence and stability results to a class of boundary value problems under Mittag-Leffler power law, Adv. Differ. Equ., (2020) 407, Article number: 407 (2020).
  • [4]          D. B. Dhaigude and S. P. Bhairat, Existence and uniqueness of solution of Cauchy-type problem for Hilfer frac- tional differential equations, Commun. Appl. Anal., 22 (1), 121-134..
  • [5]          K. M. Furati, M. D. Kassim, and N. E. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Appl., 64(6) (2012), 1616-1626.
  • [6]          H. Gu and J. J. Trujillo, Existence of mild solution for evolution equation with Hilfer fractional derivative, Appl. Math. Comput., 257 (2014), 344-354.
  • [7]          R. Hilfer, Application of fractional Calculus in Physics, World Scientific, Singapore, 1999.
  • [8]          S. Harikrishnan, K. Shah, D. Baleanu, and K. Kanagarajan, Note on the solution of random differential equations via ψ-Hilfer fractional derivative, Adv. Differ. Equ., 224 (2018).
  • [9]          R. Kamocki and C. Obcznnski, On fractional Cauchy-type problems containing Hilfer derivative, Electron. J. Qual. Theory. Differ. Equ., 50 (2016), 1-12.
  • [10]        A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Amsterdam, Elsevier Inc., 2006.
  • [11]        K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, New York, Wiley, 1993.
  • [12]        I. Podlubny, Fractional Differential Equations, An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Acad. Press, 1999.
  • [13]        K. Shah, M. Sher, and T. Abdeljawad, Study of evolution problem under Mittag-Leffler type fractional order derivative, Alex. Eng. J., 59(5) (2020), 3945-3951.
  • [14]        M. Sher, K. Shah, and J. Rassias, On qualitative theory of fractional order delay evolution equation via the prior estimate method, Math. Meth. Appl. Sci., 43(10) (2020), 6464-6475.
  • [15]        M. Sher, K. Shah, M. Feckan, and R. A. Khan, Qualitative Analysis of Multi-Terms Fractional Order Delay Differential Equations via the Topological Degree Theory, Mathematics, 8(2) (2020), 218.
  • [16]        J. Vanterler da C. Sousa and E. Capelas de Oliveira, On the ψ-Hilfer fractional derivative, Commun. Nonlinear  Sci. Numer. Simul., 60 (2018), 72-91.
  • [17]        J. Vanterler da C. Sousa and E. Capelas de Oliveira, Ulam-Hyers stability of a nonlinear fractional Volterra integro-differential equation, Appl. Math. Lett., 88 (2019), 73-80.
  • [18]        J. Vanterler da C. Sousa and E. Capelas de Oliveira, A Gronwall inequality and the Cauchy-type problem by means of ψ-Hilfer operator, arXiv: 1709. 03634 [math.CA], (2017).
  • [19]        D. Vivek, K. Kanagarajan,and S. Sivasundaram, Dynamics and stability of pantograph equations via Hilfer frac- tional derivative, Nonlinear Stud., 23(4) (2016), 685-698.
  • [20]        D. Vivek, O. Baghani, and K. Kanagarajan, Theory of hybrid fractional differential equations with complex order, Sahand Commun. Math. Anal., 15(1) (2019), 65-76.
  • [21]        D. Vivek, O. Baghani, and K. Kanagarajan, Existence results for  hybrid  fractional  differential  equations  with  Hilfer fractional derivative, Casp. J. Math. Sci., 9(2) (2020), 294-304.